# SDR 2006UALA01088

- Difficulty date: June 1, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 23,318 hours, 6,481 cycles
- Engine: Pwa PW4052
- System (JASC): 3210 · Main Landing Gear
- Part: Beam
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG IB BOGIE BEAM BUSHING AT PIVOT IS WORN, ALSO RT MLG INNER CYLINDER IB CLEVIS PIVOT BUSHINGS FOUND WORN. RT MLG BOGIE PIN CORRODED. CORROSION FOUND IN BORES.  FAILURE OF THE AFFECTED PARTS WAS CAUSED BY LACK OF LUBRICATION DUE TO CHIPPED CHROME PLATING PIECES WHICH PLUGGED GREASE PASSAGES LEADING TO IMPROPER LUBRICATION OF THE BUSHINGS AND ENTRAPMENT OF  MOISTURE.
